# SDR AWXA200601878

- Difficulty date: November 3, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65293816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - L1 DOOR CUT OUT LOWER AFT CORNER SCUFF PLATE ATTACH ANGLE CRACKED, BS 340, S17R.  REPLACED L1 DOOR CUT OUT LOWER AFT CORNER SCUFF PLATE ATTACH ANGLE CRACKED, BS 340, S17R IAW B737-300 SRM 51-40-02.
